# SDR USAASA03088

- Difficulty date: August 9, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - RECEIVED 'EPSU EXT LOAD AFT L' FAULT DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE AFT LEFT SERVICE DOOR EMERGENCY ESCAPE SLIDE.  OPERATIONALLY CHECKS OK.  (M)
